Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Inverse limits of algebras as retracts of their direct products

Author: A. Laradji
Journal: Proc. Amer. Math. Soc. 131 (2003), 1007-1010
MSC (2000): Primary 08B25, 03E55
Published electronically: September 25, 2002
MathSciNet review: 1948088
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Inverse limits of modules and, more generally, of universal algebras, are not always pure in corresponding direct products. In this note we show that when certain set-theoretic properties are imposed, they even become direct summands.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 08B25, 03E55

Retrieve articles in all journals with MSC (2000): 08B25, 03E55

Additional Information

A. Laradji
Affiliation: Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

PII: S 0002-9939(02)06666-2
Received by editor(s): April 3, 2001
Received by editor(s) in revised form: October 26, 2001
Published electronically: September 25, 2002
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia